An I(2) cointegration model with piecewise linear trends
Version of Record online: 7 JUN 2011
© 2011 The Author(s). The Econometrics Journal © 2011 Royal Economic Society
The Econometrics Journal
Volume 14, Issue 2, pages 131–155, July 2011
How to Cite
Kurita, T., Bohn Nielsen, H. and Rahbek, A. (2011), An I(2) cointegration model with piecewise linear trends. The Econometrics Journal, 14: 131–155. doi: 10.1111/j.1368-423X.2010.00333.x
- Issue online: 7 JUN 2011
- Version of Record online: 7 JUN 2011
- First version received: November 2009; final version accepted: August 2010
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!